# SDR JJBA20120206001

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 22,513 hours, 24,647 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY ESCAPE PATH LIGHTING AT SEAT ROW 10-11,  FOUND INOPERATIVE DURING FLIGHT CREW GROUND TEST.  RESEATED CONNECTOR ON FLOOR EMERGENCY LIGHTS AT ROW 10-11.  OPS CHECKED SATISFACTORY WITH NO ADDITIONAL DEFECTS.
